Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
INTEGRAL-REPRESENTATIONS FOR PRODUCTS OF AIRY FUNCTIONS .2. CUBIC PRODUCTS
Autore:
REID WH;
Indirizzi:
INDIANA UNIV PURDUE UNIV,DEPT MATH SCI INDIANAPOLIS IN 46202
Titolo Testata:
Zeitschrift fur angewandte Mathematik und Physik
fascicolo: 4, volume: 48, anno: 1997,
pagine: 646 - 655
SICI:
0044-2275(1997)48:4<646:IFPOAF>2.0.ZU;2-R
Fonte:
ISI
Lingua:
ENG
Keywords:
AIRY FUNCTIONS; INTEGRAL REPRESENTATIONS; ASYMPTOTIC EXPANSIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
4
Recensione:
Indirizzi per estratti:
Citazione:
W.H. Reid, "INTEGRAL-REPRESENTATIONS FOR PRODUCTS OF AIRY FUNCTIONS .2. CUBIC PRODUCTS", Zeitschrift fur angewandte Mathematik und Physik, 48(4), 1997, pp. 646-655

Abstract

Integral representations are obtained for some cubic products of the Airy functions Ai(z) and Bi(z). These integral representations are of the Laplace contour type but they involve the modified Bessel functions of order 1/6. From these results it is then possible to evaluate a number of definite integrals involving such cubic products.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/09/20 alle ore 16:33:21